Time decay in dual-phase-lag thermoelasticity: Critical case

Zhuangyi Liu, Ramón Quintanilla

Research output: Contribution to journalArticle

8 Scopus citations


This note is devoted to the study of the time decay of the onedimensional dual-phase-lag thermoelasticity. In this theory two delay parameters τq and τθ are proposed. It is known that the system is exponentially stable if τq < 2τθ [22]. We here make two new contributions to this problem. First, we prove the polynomial stability in the case that τq = 2τθ as well the optimality of this decay rate. Second, we prove that the exponential stability remains true even if the inequality only holds in a proper sub-interval of the spatial domain, when τθ is spatially dependent.

Original languageEnglish (US)
Pages (from-to)177-190
Number of pages14
JournalCommunications on Pure and Applied Analysis
Issue number1
StatePublished - Jan 2018


  • Exponential stability
  • Phase-lag
  • Polynomial stability
  • Thermoelasticity

Fingerprint Dive into the research topics of 'Time decay in dual-phase-lag thermoelasticity: Critical case'. Together they form a unique fingerprint.

  • Cite this